A throbbing pain in the head: trastuzumab-induced migraine.
until further notice
SourceAnticancer Research, 29, 10, (2009), pp. 4223-4225
Article / Letter to editor
Display more detailsDisplay less details
SubjectDCN 1: Perception and Action
Trastuzumab, an epidermal growth factor receptor inhibitor, is used in the treatment of both early-stage and metastatic breast cancer. In general it is well tolerated, with a flu-like syndrome occurring frequently a few hours after administration, including symptoms such as fever, sweating, skin rash, nausea and headache. A migraineous headache however has never been described as an adverse event. Here we present a patient in whom a strong relationship between trastuzumab infusion and a migraineous headache syndrome was present, without evidence of metastatic disease. Treatment with corticosteroids for the infusion-related complaints resulted in significant pain relief.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.